# SDR ASAA2023041742912

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 52,125 hours, 15,368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON AFTER START CHECKLIST GOT ZONE TEMP ON CONT CAB WENT AWAY AFTER MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE OF PACK/ZONE TEMP CONTROLLER PER B737-800 FIM 21-62-TASK 801, FOUND FLIGHT DECK TRIM VALVE FAULT, UPON VERIFY TEST FAULT WAS RESET FIM 21-62 TASK 832, CLEANED CONTROL CABIN SENSOR AND FILTER, PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST PER B737-800 AMM 21-61-00-700-807-002.
